| Model Number |
A2-80071-DF |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
04/23/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user-reported leaking issue was confirmed.Leakage was observed at the bottom of the filter.A supplier corrective action request (scar-008) had been issued to address this issue.The complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on (b)(6) 2016.Zyno medical submitted an e-mdr (3006575795-2016-00110_complaint (b)(4)) on 10/26/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
Event or Problem Description
The customer reported that the tubing was leaking at the filter.No patient was involved in this case.